MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 87038
Medical Device Problem Codes Power Conditioning Problem (1474); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during the diagnostic portion of a rhythmia mapping procedure, the egm and ecg tracings appeared normal.However, when radiofrequency (rf) energy was delivered from a stablepoint catheter through the maestro rf generator, excessive noise was observed on multiple channels on both the recording system and mapping system.Noise occurred at the first rf attempt.Subsequent tests after the different troubleshooting steps displayed similar noise.Noise did not appear to be associated with the articulation of the catheter, only during rf delivery.Replacing the catheter cable, the catheter, and replacing the stablepoint maestro connection box did not resolve the issue.Additionally, rebooting the sis did not resolve the issue.The rhythmia mapping specialist (rms) stated that the local impedance (direct sense) and global impedance seemed excessively high (~220 ohms on maestro).The direct connect cables were secured without issue.Replacing the dispersive indifferent patch (dip) to the maestro and routing it away from the ecg cable did not resolve the issue.There was no replacement maestro or maestro pod available.The procedure was cancelled, and no patient complications were reported.
 
Additional Manufacturer Narrative
The device was received at boston scientific for analysis.Visual inspection noted a bent pin on the a-in port.Functional tests were performed and the complaint sis (signal station) was connected to the gold system.Radiofrequency ablation (rf) was performed and excessive noise was seen on the first rf ablation.The reported event was confirmed.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
arden hills MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key12647981
Report Number2134265-2021-13023
Device Sequence Number1416662
Product Code DQK
UDI-Device Identifier08714729938712
UDI-Public08714729938712
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87038
Device Catalogue Number87038
Device Lot NumberS0000060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown